Symmetric positive solutions of fourth order boundary value problems for an increasing homeomorphism and homomorphism on time-scales

Articles > Article · 2011

Authors: Erbil ÇETİN, Fatma Serap TOPAL

Computers & Mathematics with Applications, Journal Indexed in SCI Expanded, International, WoS, 2011, vol 63, pp 669-678

DOI: 10.1016/j.camwa.2011.11.025

Summary

Let T subset of R be a symmetric bounded time-scale, with a = min T, b = max T. We consider the following fourth order boundary value problem

View details